# SDR AALA20150428006

- Difficulty date: April 28, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 96,517 hours, 15,398 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 140T10602
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOORBEAM AT STATION 1153 IS CORRODED BETWEEN LBL 45 & RBL 45.  R & R J CHORD FLOORBEAM IAW AARD 51-00-05.
